MAUDE Adverse Event Report: ADVANCED BIONICS, LLC HIRES 90K ADVANTAGE IMPLANT; COCHLEAR IMPLANT

ADVANCED BIONICS, LLC HIRES 90K ADVANTAGE IMPLANT; COCHLEAR IMPLANT
Model Number CI-1500-02H
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Therapeutic Response, Decreased (2271)
Date of Event 01/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
The recipient reportedly experienced decreased performance and open circuits.The recipient's device was explanted.The recipient was reimplanted with another advanced bionics cochlear device.
 
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The external visual inspection revealed cuts in the bottom cover overmold and along the electrode.This is believed to have occurred during revision surgery.The photographic imaging inspection revealed broken electrode wires near the electrode ground ring.System lock was verified.The device passed some of the electrical tests performed.The device passed the mechanical tests performed.The photographic imaging inspection revealed broken wires near the electrode ground ring.It is believed that these breaks caused the open circuits reported.A corrective action was implemented.This version of the hires 90k device is no longer distributed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.

Brand Name
HIRES 90K ADVANTAGE IMPLANT
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
ADVANCED BIONICS, LLC
28515 westinghouse place
valencia CA 91355
MDR Report Key11363190
Report Number3006556115-2021-00130
Device Sequence Number3382489
Product Code MCM
UDI-Device Identifier07630016815812
UDI-Public(01)07630016815812(11)170424(17)190331
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
P960058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2019
Device Model NumberCI-1500-02H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/22/2021
Supplement Report FDA Received Date06/11/2021
10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age27 YR